# SDR CALA2013091600661

- Difficulty date: September 13, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 46,725 hours, 16,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A812616
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RT TRANSITION PANEL HAS SEVERAL AREAS OF LIGHT CORROSION AT STATION 495-500A.  R & R RT TRANSITION PANEL, SHIELD ASSEMBLY, FROM STATION 459 TO STATION 500A IAW SRM 51-40-02
